# SDR RRXA003132

- Difficulty date: September 16, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- Aircraft time: 80,621 hours, 33,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE CUSP WEB AT STA 880 LT, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  RECEIVED REPAIR AND INSTALLED IAW DC-8 SRM 51-1-21 AND 53-2-0.
